# SDR 03211641

- Difficulty date: July 30, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: MAY003089
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY UPON TAKEOFF CREW NOTED MINOR VIBRATIONS, UPON GEAR RETRACTION VIBRATIONS DISCONTINUED, ALL INDICATIONS NORMAL.  APPROX 45-50 MIN INTO FLIGHT ATC NOTIFIED CREW OF TIRE & OTHER DEBRIS ON RUNWAY.  NO ABNORMAL INDICATIONS NOTED BY CREW & FLIGHT CONTINUED TO DESTINATION.  UPON ARRIVAL TO DESTINATION, CREW DECLARED AN EMERGENCY & FLIGHT LANDED UNEVENTFULLY.  UPON INSPECTION AFTER LANDING TIRE TREAD SEPARATION ON MLG CONFIRMED, ADDITIONAL DAMAGE TO LANDING GEAR DOOR, FLAPS & MINOR FOD DAMAGE TO ENG FOUND.  AIRCRAFT GROUNDED AWAITING REPAIR AT THIS TIME.  MX PERSONNEL REMOVED AND REPLACED TIRE.  AIRCRAFT IS CURRENTLY GROUNDED PENDING ADDITIONAL REPAIRS FOR ANCILLARY DAMAGE TO FLAPS, GEAR DOOR, AND ENGINE.
